# SDR R61A201307140601

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 15,787 hours, 12,403 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE MEGAPHONE BRACKET WAS NOT HOLDING THE MEGAPHONE. MX SECURED THE MEAGPHONE IAW AMM AND OPS CHECKED GOOD.
